# SDR IPXA09M55878

- Difficulty date: May 1, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1601-1621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ F1-05 EXISTING REPAIR BETWEEN FS 1601-1621 LONGERON 51R-51L NOT PER SRM.  REMOVED DOUBLER, FABRICATED AND INSTALLED INNER, EXTERNAL, AND FINGER DOUBLER IAW MD-11 SRM 53-20-00 FIG 2 SHT 1-3 AND 53-20-00 PG 1 PARA A.
